# SDR 2008UALA00097

- Difficulty date: January 3, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 71,501 hours, 11,595 cycles
- Engine: Pwa PW4060
- Engine time: 33,898 hours, 4,779 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A631
- Condition: Bent
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ONE BLADE ON LEFT ENGINE BENT OVER 90 DEGREES.  REPLACED BLADE NR 37 DUE TO BENT AND OPPOSITE BLADE NR 18 PER MM 72-31-02.  THREE OTHER BLADES NR 35, 36, 38 ARE CF'D.  ACCOMPLISHED RII INSPECTION OF NR 35 36 AND 38 BLADES PER MM 72-31-02, OK FOR FINAL .020\ INSURANCE BLEND.  ACCOMPLISHED BLENDING .020' PER MM 72-31-02.
